# SDR FDEA201109063713

- Difficulty date: September 6, 2011
- Submitted: September 15, 2011
- Operation: Air carrier
- Aircraft: N528FE
- Make and model: Doug MD-11F
- Aircraft serial: 48623
- Aircraft time: 45,894 hours, 7,981 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NDA63133
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FWD CARGO DOOR FWD FUSELAGE DOOR CUTOUT FOUND REPAIR WITH CHAFFED. CARRIED OUT REPAIR AS PER SRM 53-00-15 FIG.202 REPAIR 8 REV 47. REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REV 112.
